# SDR IPXA2022060682857

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 36,209 hours, 24,376 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NATHE SMELL OF BURNING RUBBER OCCURRED ONCE AGAIN DURING THE FLIGHTPEFORMED GVI OF BOTH PACKS/ENGS/&APU FOR LEAKS. FOUND HYD LEAK FROM L/H PDU MOTOR ONTO L/E DUCT & SHIELDING;(R&R'D) PERFORMED CONTAMINATION T/S. REF FIM 21-00-01 & AMM 21-00-01-002-001. NO LONGER ANY SMELLS FROM PACKS OR ENGS IN COCKPIT. A/C OK FOR SERVICE.
